Duality and singular continuous spectrum in the almost Mathieu equation

A. Y. Gordon*, S. Jitomirskaya, Y. Last, B. Simon

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

77 Scopus citations
Original languageAmerican English
Pages (from-to)169-183
Number of pages15
JournalActa Mathematica
Issue number2
StatePublished - 1997
Externally publishedYes

Bibliographical note

Funding Information:
The first two authors axe also affiliated with the Institute of Earthquake Prediction Theory and Mathematical Geophysics, Moscow, Russia. This material is based upon work supported by the National Science Foundation under Grants DMS-9208029, DMS-9501265 and DMS-9401491. The Government has certain rights in this material.

Cite this